# SDR AWXA200401036

- Difficulty date: September 18, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 57,711 hours, 40,385 cycles
- Engine: Ge CFM563B1
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 568126713004
- Part serial: 2648A
- Condition: Intermittent
- Location: Fuel Boost
- Part time: 59,313 hours, 36,624 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE WITH LT CENTER FUEL TANK PUMP OFF AND RT CENTER FUEL TANK PUMP ON, CROSS FEED VALVE CLOSED, NR 2 ENGINE WAS DRAWING FUEL SLOWLY FROM RT CENTER TANK AND ALSO RT MAIN TANK, DIVERTED, DUE TO WEATHER.  MAINTENANCE TROUBLESHOT FUEL SYSTEM; NO DEFECTS FOUND. WHEN AIRCRAFT ARRIVED AS A PRECAUTION THE RT CENTER FUEL TANK BOOST PUMP REPLACED IAW BMM 28-22-41, OPERATIONAL CHECK WAS GOOD.  PROBLEM RECURRED, RT WING TANK BURNED FUEL CONTINUOUSLY BEFORE CENTER TANK WAS EMPTY. MX R & R ALL THREE RT FUEL TANK BOOST PUMP CHECK VALVES IAW BMM. TEST FOUND FUEL BOOST PUMP SLOW TO RE-PRIME DUE TO AN ERODED HOUSING.
